DSpace About DSpace Software
 

DSpace Biblioteca Universidad de Talca (v1.5.2) >
Dirección de Programas de Investigación y Asistencia Técnica (DIAT) >
Artículos en publicaciones ISI - Universidad de Talca >

Please use this identifier to cite or link to this item: http://dspace.utalca.cl/handle/1950/4630

Title: Estimates for Mahler's measure of a linear form
Authors: Rodriguez-Villegas, F.
Toledano, R.
Vaaler, J.D.
Keywords: Mahler measure; linear form; approximation.
Issue Date: 2004
Publisher: Edinburgh Mathematical Society
Citation: Proceedings of the Edinburgh Mathematical Society 47 (2): 473-494
Description: Ricardo Toledano. Instituto de Matematica y Fisica, Universidad de Talca, 2 Norte 685, Talca, Chile.
Toledano, R. Instituto de Matematcia y Fisica, Universidad de Talca, Casilla 747. Talca
URI: http://dspace.utalca.cl/handle/1950/4630
ISSN: 0013-0915
Appears in Collections:Artículos en publicaciones ISI - Universidad de Talca

Files in This Item:

File Description SizeFormat
Full Text.htm2.91 kBHTMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback